# SDR DALA14001933726

- Difficulty date: January 9, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 36,979 hours, 19,712 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CABIN FLOORBEAM BS 727B, SPLICE STRAP, LBL 24.75, RBL 24.75, LBL 45.5, AND RBL 45.5 CRACKED.  REPAIRED IAW ER/A 522094-14, REV ORIGINAL.
